MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left common iliac vein.A 18x90/10fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment.However, during procedure, the stent was unable to cross over the wire once inserted into the sheath.The stent was successfully removed from the sheath undeployed and it was noticed that the tip of the stent had been pushed back into the stent catheter and the shaft was bent.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for analysis.The device was received with the stent over constrained and the tip withdrawn inside the blue outer sheath.For investigation purposes the investigator exposed the tip to facilitate loading the device on to a guidewire.This wallstent device is recommended for use with a 0.035 (0.89mm) guidewire as per wallstent.The guidewire used by the customer was not returned for analysis.During product analysis the investigator successfully inserted a boston scientific guidewire through this device with no resistance or issues experienced.The stent was returned in the correct position on the delivery system.The investigator successfully deployed the stent with some resistance experienced due to the presence of solidified media on the inside of the delivery system and stent.A visual and microscopic examination identified no issues or damage to the deployed stent.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination found the shaft of the returned device to be free from kinks or damage.No other issues were identified during the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10672071
Report Number2134265-2020-14004
Device Sequence Number19519026
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0025847136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1